# SDR DALA2018072704728

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 50,860 hours, 21,953 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN APU BLEED VALVE WAS TURNED ON WE SMELLED SIGNIFICANT DIRTY GYM SOCK SMELL. THIS HAPPENED 3 TIMES DURING AIR SOURCE SWITCH OVER. SUSPECT APU SOURCE OF CONTAMINATION VERIFIED. R&R APU PER JOB CARD 4900-9901E AMM 49-11-01 PNEUMATIC DUCT STILL NEEDS CLEANING(681367) COMPLETED W/C 4900-9901E C/W NO GO ODI PREVENTION PROGRAM 2172. C/W AMM 21 00 01 002 001. NO ODOR PRESENT.
